Global existence of low regularity solutions of non-linear wave equations

Vladimir Simeonov Gueorguiev, Pedro Paulo Schirmer

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalMathematische Zeitschrift
Volume219
Issue number1
DOIs
Publication statusPublished - 1995 May
Externally publishedYes

Fingerprint

Regularity of Solutions
Nonlinear Wave Equation
Global Existence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Global existence of low regularity solutions of non-linear wave equations. / Gueorguiev, Vladimir Simeonov; Schirmer, Pedro Paulo.

In: Mathematische Zeitschrift, Vol. 219, No. 1, 05.1995, p. 1-19.

Research output: Contribution to journalArticle

@article{c5802212cd674ef7b7f614e50cde04be,
title = "Global existence of low regularity solutions of non-linear wave equations",
author = "Gueorguiev, {Vladimir Simeonov} and Schirmer, {Pedro Paulo}",
year = "1995",
month = "5",
doi = "10.1007/BF02572346",
language = "English",
volume = "219",
pages = "1--19",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Global existence of low regularity solutions of non-linear wave equations

AU - Gueorguiev, Vladimir Simeonov

AU - Schirmer, Pedro Paulo

PY - 1995/5

Y1 - 1995/5

UR - http://www.scopus.com/inward/record.url?scp=51249168993&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249168993&partnerID=8YFLogxK

U2 - 10.1007/BF02572346

DO - 10.1007/BF02572346

M3 - Article

AN - SCOPUS:51249168993

VL - 219

SP - 1

EP - 19

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -